# SDR AALA201712059093

- Difficulty date: December 3, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 19,485 hours, 7,875 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAINS SLIDING WINDOW WHEN OPENED FALLS OUT OF TRACK AND FRAME. RESEATED CAPTAINS SLIDING WINDOW LOCK/ASSY- OPS CKD GOOD AS PER MM 56-12-11.
